RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 299–306 (Mi mz5644)  

This article is cited in 2 scientific papers (total in 2 papers)

Strong uniqueness of solution of stochastic integral equations for semimartingale components

L. I. Gal'chuk


Full text: PDF file (588 kB)

English version:
Mathematical Notes, 1984, 35:2, 157–161

Bibliographic databases:

UDC: 519.2
Received: 10.11.1981

Citation: L. I. Gal'chuk, “Strong uniqueness of solution of stochastic integral equations for semimartingale components”, Mat. Zametki, 35:2 (1984), 299–306; Math. Notes, 35:2 (1984), 157–161

Citation in format AMSBIB
\Bibitem{Gal84}
\by L.~I.~Gal'chuk
\paper Strong uniqueness of solution of stochastic integral equations for semimartingale components
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 299--306
\mathnet{http://mi.mathnet.ru/mz5644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739658}
\zmath{https://zbmath.org/?q=an:0559.60044|0538.60047}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 157--161
\crossref{https://doi.org/10.1007/BF01139870}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900031}


Linking options:
  • http://mi.mathnet.ru/eng/mz5644
  • http://mi.mathnet.ru/eng/mz/v35/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Melnikov, “Procedures of stochastic approximation in statistics of semimartingale type of processes”, Russian Math. Surveys, 43:4 (1988), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Melnikov, “Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation”, Russian Math. Surveys, 51:5 (1996), 819–909  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020